# SDR UIEA2019020303089

- Difficulty date: February 3, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,245 hours, 15,775 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Controller
- Part number: 285T007815
- Part serial: D00623
- Condition: Failed
- Location: Ecs Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN STATUS MESSAGE DISPLAYED. REMOVED AND REPLACED RT ECS FAN CONTROL REF AMM 21-26-05. OPS CHECK GOOD.
